# SDR UALA2011122107032

- Difficulty date: December 18, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 51,749 hours, 6,150 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141U482112
- Part serial: 028
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW 2R SHOWS SIGNS OF WATER INGRESS AND CRACKING.  REMOVED WINDOW.  PARTS AND HARDWARE TAGGED AND BAGGED IN COCKPIT.  NEW WINDOW 2R IN PLACE BOLTS INSTALLED WET SOME NUTS INSTALLED PER MM.
